Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 396, NWS Jackson, MS

July 5, 2012Copiah County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 5, 2012, 2:52 PM CDT for Copiah County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2012, 2:52 PM CDT (19:52 UTC)
Expired
Jul 5, 2012, 3:15 PM CDT
In force
23 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Copiah County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 83 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1329 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WUUS54 KJAN 051952
SVRJAN
MSC029-052030-
/O.NEW.KJAN.SV.W.0396.120705T1952Z-120705T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
252 PM CDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL COPIAH COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 330 PM CDT

* AT 253 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ALLEN MOVING WEST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALLEN BY 305 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3170 9069 3188 9069 3187 9054 3170 9054
TIME...MOT...LOC 1953Z 087DEG 5KT 3178 9064

$$

MRM
2 follow-up statements
344 
WWUS54 KJAN 052007
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT THU JUL 5 2012

MSC029-052030-
/O.CON.KJAN.SV.W.0396.000000T0000Z-120705T2030Z/
COPIAH MS-
307 PM CDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHWESTERN COPIAH COUNTY...

AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ALLEN MOVING WEST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHWESTERN COPIAH COUNTY AT 320 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3180 9061 3170 9059 3170 9069 3180 9069
TIME...MOT...LOC 2007Z 087DEG 5KT 3173 9066

$$

MRM
730 
WWUS54 KJAN 052015
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT THU JUL 5 2012

MSC029-052025-
/O.CAN.KJAN.SV.W.0396.000000T0000Z-120705T2030Z/
COPIAH MS-
315 PM CDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COPIAH COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHWESTERN COPIAH COUNTY AT 330 PM CDT

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3180 9061 3170 9059 3170 9069 3180 9069
TIME...MOT...LOC 2015Z 087DEG 5KT 3173 9067

$$


MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 10:28 AM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jul 5, 10:28 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1028 AM CDT THU JUL 5 2012

.UPDATE...
THERE IS A LITTLE ACTIVITY UP IN THE GOLDEN TRIANGLE AREA THIS
MORNING. LOWERED HIGH TEMPS A BIT IN THAT AREA SINCE THE ACTIVITY AND
CLOUDS ARE NOT GOING ANYWHERE QUICKLY THERE AND ALSO SINCE THE RAIN-
COOLED AIR GOT DAYTIME HEATING OFF TO A SLOW START THERE. ALSO
ADJUSTED HOURLY TEMPS AND SKY GRIDS FOR THE WHOLE CWA. FOR RAIN
CHANCES TODAY ...HI-RES MODELS ARE SHOWING THE MOST ACTIVITY IN THE
SOUTHWEST AS WELL AS SOME LATE AFTERNOON/EARLY EVENING ACTIVITY IN
THE NORTHEAST. WITH SBCAPE VALUES OF 2900 J/KG AND LIFTED INDICES OF
-7...CONDITIONS COULD PROVE FAVORABLE FOR STRONG TO SEVERE STORMS
AGAIN. THE STORMS THEN WILL DISSIPATE AS THE SUN SETS TONIGHT. /10/

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF TODAY.
SCATTERED TO BROKEN CUMULUS IS EXPECTED TO BEGIN DEVELOPING BETWEEN
16-19Z TODAY...WITH MORE SCATTERED SHOWERS AND STORMS THIS AFTERNOON
ACROSS THE AREA.  MICROBURST WIND GUSTS UP TO 50 KNOTS WILL AGAIN BE
POSSIBLE LATE TODAY AND AGAIN FRIDAY AFTERNOON. MOST STORMS SHOULD
BE ON THE DECREASE SHORTLY AFTER SUNSET...ALTHOUGH THERE IS SOME
POTENTIAL FOR AREAS OF CONVECTION TO CONTINUE NORTH OF INTERSTATE 20
WELL INTO THE EVENING HOURS.  BRIEF MVFR TO LIFR CEILINGS AND OR
VISIBILITIES WILL EXIST AT SITES THAT OBSERVE ANY CONVECTION LATER
THIS AFTERNOON. /19/

&&

.PREV DISCUSSION... /ISSUED 318 AM CDT THU JUL 5 2012/

SHORT TERM...LATE YESTERDAY SAW A GENERAL UPTICK IN STORM COVERAGE
ACROSS ALL BUT THE ARKLAMISS DELTA REGION OF THE FORECAST
AREA...LARGELY DUE TO THE BEGINNING OF DISTURBANCES ROTATING IN FROM
THE NORTHEAST AROUND THE RIDGE CENTER REPOSITIONING TO THE
NORTHWEST. THIS UPWARD TREND IN LATE DAY CONVECTION SHOULD CONTINUE
THROUGH SHORT TERM AS MORE SUBTLE DISTURBANCES FLOW ACROSS THE
REGION FROM NORTHEAST TO SOUTHWEST. FINE SCALE DETAILS WILL BE HARD
TO PIN DOWN...BUT LATEST HIRES MODELS SUGGEST CONVECTION SHOULD
BEGIN EARLY ENOUGH IN THE DAY OVER SOUTHERN ZONES TO KEEP HIGH TEMPS
A FEW DEGREES COOLER THAN RECENT. FURTHER NORTH...THESE SAME MODELS
ELUDE TO CONVECTION WAITING UNTIL LATE IN THE AFTERNOON OR EARLY IN
THE EVENING...THUS PERHAPS TOO LATE IN THE DAY TO KEEP HIGHS FROM
PEAKING IN THE UPPER 90S.

THESE SAME MODELS ALSO SUGGEST POTENTIAL FOR JUST ENOUGH ATMOSPHERIC
SHEAR TO BE IN PLAY TO PRODUCE A WESTWARD MOVING THUNDERSTORM
CLUSTER OR TWO (MAINLY IN THE LATE AFTERNOON OR EVENING) THROUGH THE
SHORT TERM...AND MAINLY AFFECTING LOCATIONS ALONG AND NORTH OF I-20.
LATE DAY MLCAPE VALUES SHOULD RANGE FROM 2000 TO 3000 J/KG ACROSS
THE REGION...WHICH SHOULD BE PLENTY OF INSTABILITY TO FUEL AT LEAST
A FEW WIND GUSTS UP TO SEVERE LIMITS IF THESE ADVANCING STORM
CLUSTERS MATERIALIZE. OTHERWISE...CONVECTION OF A MORE PULSE-TYPE
NATURE SHOULD STILL BE ABLE TO PRODUCE ISOLATED SEVERE WIND GUST OR
HAIL REPORTS CONSIDERING STEEP ATMOSPHERIC LAPSE RATES NOSING IN
FROM THE NORTHEAST AND POCKETS OF HIGH DOWNDRAFT CAPE. RISK OF THE
MOST INTENSE ACTIVITY LOOKS TO BE ACROSS THE NORTHEAST HALF OF ZONES
LATE TODAY...BUT THEN POSSIBLY OVER MUCH OF THE FORECAST AREA
LATE FRIDAY.

LASTLY...WITH TEMPS STILL PEAKING IN THE UPPER 90S IN MANY CASES
THROUGH THE SHORT TERM (ESPECIALLY ALONG AND NORTH OF I-20)...HEAT
WILL STILL BE AN ISSUE. EXPECT HEAT INDEX VALUES TO PEAK IN THESE
AREAS BETWEEN 100 AND 105 DEGREES AND THIS WILL BE MENTIONED IN THE
HWO. HOWEVER...OFFICIAL HEAT ADVISORY NOT BEING MET AT THIS TIME
ANYWHERE...MAINLY BECAUSE LOW TEMPS ARE FALLING BELOW CRITERIA. /BB/

LONG TERM...INCREASING RAIN CHANCES AND COOLER TEMPERATURES ARE ON
TAP FOR THE LONGER RANGE AS AN UPPER TROUGH WORKS INTO THE REGION
FROM THE EAST BY SATURDAY. THE GFS PAINTS BETTER RAIN CHANCES OVER
WRN ZONES...WHICH SIT IN CLOSER PROXIMITY TO THE MORE DEFINED LOW
LEVEL CONVERGENCE ZONES...THE EURO MOVING THE TROUGH A LITTLE SLOWER
AND MAINTAINING BETTER LOW LEVEL CONVERGENCE OVER THE REGION DURING
THE DAY SATURDAY. HAVE INCREASED POPS SLIGHTLY FOR
SATURDAY...ESPECIALLY FOR SERN ZONES. ALTHOUGH THE BETTER LOW LEVEL
FORCING MAY SHIFT INTO WRN ZONES BY THE AFTERNOON...PRECIPITABLE
WATER VALUES WILL BE AROUND 2 INCHES AND THE EFFECTS OF AFTERNOON
HEATING AND SEA BREEZE EFFECTS SHOULD WARRANT MENTION OF AT LEAST
SCATTERED POPS FOR THE SE.

UPPER TROUGHING CONTINUES OVER THE REGION SUNDAY. THE GFS SHIFTS A
HEALTHY SURFACE TROUGH INTO NRN MS TO MAINTAIN RAIN CHANCES THROUGH
SUNDAY NIGHT ESPECIALLY IN THE NORTH....THE EURO SLIGHTLY SLOWER ON
THIS FEATURE.  GOOD RAIN CHANCES CONTINUE EARLY IN THE WORK WEEK
WHEN THE SRN EDGES OF LONGER WAVE TROUGHING PUSH INTO THE REGION
FROM THE N/NE. THE AIR MASS WILL REMAIN MOIST...THE GFS SWEEPING A
HUGE AREA OF 2+ INCHES PRECIPITABLE WATER INTO THE AREA.
DISCREPANCIES IN MODEL TIMING RESULT IN DIFFERENT RESOLUTIONS IN THE
LATTER PART OF THE EXTENDED PERIOD. THE EURO IS AGAIN MUCH SLOWER
AND MAINTAINS UPPER TROUGHING OVER THE ARKLAMISS TUESDAY WHILE THE
FASTER GFS SHIFTS THE UPPER TROUGH FARTHER EAST...LEAVING THE REGION
IN NWLY FLOW THAT BEGINS TO PUSH A DRIER AIR MASS INTO NRN ZONES BY
TUESDAY AFTERNOON THROUGH WEDNESDAY. HAVE GENERALLY FOLLOWED MEX MOS
FOR POPS THROUGH THE LATTER EXTENDED WITH THE BEST RAIN CHANCES IN
THE SOUTH.

DEVELOPING UPPER TROUGHING WILL MEAN COOLER TEMPERATURES FOR THE
REGION...PARTICULARLY FROM MONDAY ON WHEN LONG WAVE TROUGHING PUSHES
INTO THE AREA.

&&

.FIRE WEATHER...
WE WILL CONTINUE TO ISSUE A FIRE DANGER STATEMENT AS
MANY LOCATIONS AROUND THE ARKLAMISS ARE UNDER BURN BANS. MOST
LOCATIONS ARE WELL BELOW NORMAL IN RAINFALL FOR THE PAST MONTH.
FORTUNATELY...SPOTTY DECENT RAINFALL DID OCCUR ON WEDNESDAY IN MANY
AREAS (OUTSIDE OF THE ARKLAMISS DELTA)...AND THE NUMBER OF LOCATIONS
RECEIVING DECENT RAINFALL SHOULD INCREASE THROUGH THE SHORT TERM
PERIOD. THE LONGER RANGE FORECAST HOLDS GOOD POTENTIAL FOR A PERIOD
OF ABOVE NORMAL RAINFALL AND COOLER TEMPERATURES NEXT WEEK. IF
WEATHER CONDITIONS UNFOLD AS EXPECTED THROUGH NEXT WEEK IT IS
POSSIBLE SOME LOCATIONS MAY CONSIDER LIFTING BURN BANS. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       97  73  97  73 /  24  35  35  37
MERIDIAN      98  71  97  71 /  37  38  35  34
VICKSBURG     96  71  96  70 /  19  29  29  42
HATTIESBURG   96  72  95  74 /  48  24  57  21
NATCHEZ       93  72  92  72 /  28  22  54  31
GREENVILLE    99  74  98  74 /  13  26  21  43
GREENWOOD     97  73  99  72 /  13  35  23  40

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

/
Hazardous weather outlook, Jul 5, 2:47 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
247 PM CDT THU JUL 5 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074-
062000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
247 PM CDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL
MISSISSIPPI.

.DAY ONE...LATE THIS AFTERNOON THROUGH FRIDAY...

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE THIS
AFTERNOON INTO THIS EVENING AS A WEAK DISTURBANCE MOVES ACROSS THE
OUTLOOK AREA. WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE WITH THE
MOST INTENSE STORMS...AS WELL AS HAIL UP TO NICKEL OR QUARTER SIZE.

HOT CONDITIONS...WITH PEAK HEAT INDEX VALUES GENERALLY RANGING
BETWEEN 100 AND 105 DEGREES...ARE AGAIN ANTICIPATED FRIDAY WITH MORE
STORMS ERUPTING IN THE LATE AFTERNOON AND EVENING HOURS AS YET
ANOTHER UPPER LEVEL DISTURBANCE PUSHES THROUGH FROM THE NORTHEAST.
ONCE AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH
DAMAGING WINDS THE PRIMARY HAZARD FROM THE MOST INTENSE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED LATE THIS AFTERNOON AND AGAIN FRIDAY
AFTERNOON.

MSZ018-019-025>039-044>046-062000-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-
247 PM CDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...LATE THIS AFTERNOON THROUGH FRIDAY...

HOT CONDITIONS...WITH PEAK HEAT INDEX VALUES GENERALLY RANGING
BETWEEN 100 AND 105 DEGREES...ARE AGAIN ANTICIPATED FRIDAY WITH MORE
STORMS ERUPTING IN THE LATE AFTERNOON AND EVENING HOURS AS YET
ANOTHER UPPER LEVEL DISTURBANCE PUSHES THROUGH FROM THE NORTHEAST.
ONCE AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH
DAMAGING WINDS THE PRIMARY HAZARD FROM THE MOST INTENSE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED ON FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

19

In the hours before

Special weather statement, Jul 5, 9:29 AM CDT, 5 hours 23 minutes before
MSZ033-051530-
OKTIBBEHA MS-
929 AM CDT THU JUL 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
929 AM CDT THU JUL 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 MPH WINDS WAS LOCATED
3 MILES EAST OF STARKVILLE AT 928 AM CDT...MOVING SOUTHWEST AT 10
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN OKTIBBEHA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3328 8877 3328 8890 3337 8903 3357 8880
      3356 8876 3351 8867 3341 8867
TIME...MOT...LOC 1428Z 039DEG 11KT 3345 8877

19
Local storm report, Jul 5, 2:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
237 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             1 N CANTON              32.63N 90.03W
07/05/2012  E1.00 INCH       MADISON            MS   TRAINED SPOTTER

&&

27

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:16 PM CDTSpecial Weather StatementJANMadison29 min
Jul 5, 9:29 AM CDTSpecial Weather StatementJANOktibbeha61 min
Jul 5, 1:20 PM CDTSevere Thunderstorm WarningJANMadison25 min
Jul 5, 1:42 PM CDTSevere Thunderstorm WarningJANLincoln33 min
Jul 5, 2:22 PM CDTSevere Thunderstorm WarningJANRankin, Scott23 min
Jul 5, 2:40 PM CDTSevere Thunderstorm WarningJANCovington, Smith23 min
Jul 5, 3:34 PM CDTSevere Thunderstorm WarningJANSimpson, Smith30 min
Jul 5, 3:37 PM CDTSevere Thunderstorm WarningJANSimpson23 min
Jul 5, 3:58 PM CDTSevere Thunderstorm WarningJANSharkey, Simpson, Yazoo32 min
Jul 5, 4:16 PM CDTFlash Flood WarningJANSimpson50 min
Jul 5, 4:18 PM CDTSevere Thunderstorm WarningJANHinds27 min
Jul 5, 4:32 PM CDTSevere Thunderstorm WarningJANHinds, Warren28 min
Jul 5, 5:00 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren30 min
Jul 5, 5:23 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren37 min
Jul 5, 5:38 PM CDTSevere Thunderstorm WarningJANWarren26 min
Jul 5, 5:51 PM CDTSpecial Weather StatementJANAdams29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.